Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2013

Mathematics

Carey, Prof. Dr. Alan Lawrence

Australian National University, Australia
Field of research: Geometry
Host: Prof. Dr. Christoph Wockel Universität Hamburg
  • Alan Lawrence Carey Paul Frank Baum Bai-Ling Wang: K-cycles for twisted K-homology. In: Journal of K-theory. 12, 2013, p. 69 - 98 [K-theory, Dixmier-Douady class, K-homology, geometric cycles].

Karpenko, Prof. Dr. Nikita

University of Alberta, Canada
Field of research: Algebra
Host: Prof. Dr. Marc Noel Levine Universität Duisburg-Essen
  • Nikita Karpenko: Incompressibility of generic torsors of norm tori. In: Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) . 414, 2013, p. 106 - 112 [Algebraic tori, toric varieties, incompressibility, Chow groups and Steenrod operations.].

  • Nikita Karpenko: Orthogonal and symplectic grassmannians of division algebras. In: J. Ramanujan Math. Soc.. 28, 2013, p. 213 - 222 [Algebraic groups, quadratic forms, projective homogeneous varieties, Chow groups and motives.].

  • Nikita Karpenko, Alexander Merkurjev: On standard norm varieties. In: Ann. Sci. Éc. Norm. Supér. (4). 46, 2013, p. 175 - 214 [Norm varieties, Chow groups and motives, Steenrod operations.].

  • Nikita Karpenko: Variations on a theme of rationality of cycles. In: Cent. Eur. J. Math. . 11, 2013, p. 1056 - 1067 [Chow groups, quadrics, Steenrod operations, u-invariant.].

  • Nikita Karpenko, Maksim Zhykhovich: Incompressibility of orthogonal grassmannians. In: Acta Math.. 211, 2013, p. 227 - 253 [Algebraic groups, involutions, projective homogeneous varieties, Chow groups and motives, Steenrod operations. M].

Milman, Prof. Dr. Vitali

Tel Aviv University, Israel
Field of research: Analysis
Host: Prof. Dr. Hermann König Christian-Albrechts-Universität zu Kiel
  • Vitali Milman, Hermann König: Rigidity and Stability of the Leibniz and the Chain Rule. In: Proceedings of the Steklov Insitute of Mathematics. 280, 2013, p. 191 - 207.

Volberg, Prof. Dr. Alexander

Michigan State University, United States of America
Field of research: Analysis
Host: Prof. Dr. Christoph Martin Thiele Rheinische Friedrich-Wilhelms-Universität Bonn
  • Boros, Nicholas; Székelyhidi, László, Jr.; Volberg, Alexander : Laminates meet Burkholder functions. In: J. Math. Pures Appl. (9) 100 (2013), no. 5, 687–700. . 100, 2013, p. 687 - 700 [Burkholder, Bellman function, laminates].